# SDR SWAA117761

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 15,323 hours, 9,102 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Part number: 6970843
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EVAC SLIDE FASTENER LOOSE.  SECURED FASTENER PER MM.
